# SDR DHLA200800088

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, ENG NR 3 WAS 1.88 EPR WITH BUG OF 2.05.  GROSS WEIGHT 173.4, AIR SPEED 70 KTS, PRESS ALTITUDE 2360FT, AIR TEMP 39C.  TRIMMED ENG TO CORRECT PP AND IDLE PARAMETERS PER MM CH 71-00-87.  PP STOP REMOVED AND SAFTIED.  TO EPR 2.07.  ACFT WAS GROUNDED.  FLIGHT 149.  (S)
